# SDR FDEA200901090108

- Difficulty date: January 9, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5361210120300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE NR 10 SHOWS A CRACK INDICATION IN THE FRAME ON THE RIGHT SIDE OF THE COCKPIT.  REAMED HOLE TO .310 IAW SRM 51-40-44. PERFORMED BHEC INSPECTION OF HOLE NR 10, IAW NTM 51-10-01 A6, INDICATION STILL PRESENT. CLEANED HOLE NR 10 IAW AMM 12-21-13-7, ACCOMPLISHED BHEC OF HOLE NR 10 IAW NTM 51-10-01 A6. NO CRACK FOUND.
